English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Non-Gaussian probability distributions of solar wind fluctuations

MPS-Authors
/persons/resource/persons104072

Marsch,  E.
MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society;
Department Sun and Heliosphere, Max Planck Institute for Solar System Research, Max Planck Society;

/persons/resource/persons104260

Tu,  C.-Y.
MPS General, Max Planck Institute for Solar System Research, Max Planck Society;

External Ressource

Link
(Any fulltext)

Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Marsch, E., & Tu, C.-Y. (1994). Non-Gaussian probability distributions of solar wind fluctuations. Annales Geophysicae, 12(12), 1127-1138.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0014-D31C-E
Abstract
There is no abstract available